# SDR UPS06M46476

- Difficulty date: March 18, 2006
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- System (JASC): 2560 · Emergency Equipment
- Part: Pbe
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND COCKPIT PBE LOST VACUUM.  REPLACED COCKPIT PBE.
